O jednoj osobini rezultante dveju funkcija
Matematički vesnik, Tome 8 (1956) no. 3-4, p. 165
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
30H10
@article{MV_1956_8_3-4_a8,
author = {V. Dajovi\'c},
title = {O jednoj osobini rezultante dveju funkcija},
journal = {Matemati\v{c}ki vesnik},
pages = {165 },
year = {1956},
volume = {8},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1956_8_3-4_a8/}
}
V. Dajović. O jednoj osobini rezultante dveju funkcija. Matematički vesnik, Tome 8 (1956) no. 3-4, p. 165 . http://geodesic.mathdoc.fr/item/MV_1956_8_3-4_a8/